MAUDE Adverse Event Report: BECKMAN COULTER INC. DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 700 AU-10E CHEMISTRY ANALYZER DXC 700 AU WITH ISE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the analyzer.The national specialist advise the fse replaced multiple parts which included reagent r1 and r2 inner wash valve, sample probe inner wash valve and was dilution pump which resolved the issue.Due to multiple interventions performed, a specific part cannot be identified as the sole contributor of this event.A failure of one or more of the replaced components or a combination thereof is the likely cause of this event.The fse performed system verification successfully without further issue.The system returned to normal operation.Section a2, a4, and a5: information not provided by customer.Section e1 initial reporter phone number is (b)(6).Beckman coulter internal identifier is case (b)(4).
 
Event or Problem Description
The customer reported the generation of erroneously high patient results for sodium(na) and bicarbonate (co2) with low anion gap on their dxc 700 au clinical chemistry analyzer.The customer did not provide patient demographics.There was no report of change to treatment, injury, or death associated with event.

Brand Name
DXC 700 AU CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25593510
Report Number9612296-2026-00247
Device Sequence Number20258764
Product Code JJE
UDI-Device Identifier14987666542545
UDI-Public(01)14987666542545(11)250607
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 700 AU-10E CHEMISTRY ANALYZER DXC 700 AU WITH ISE
Device Catalogue NumberB86444
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown